Recently I have been experiencing severe sinus pain and pressure accompanied with bloody mucus. The pain is so uncomfortable that it triggers my migraines. I am currently on a daily Topomax (topamax) regiment for my migraine treatment. This sinus aliment developed about 5 weeks ago when I was been treated for a URI and noticed the bloody mucus when my sinus were draining. I thought I had a bloody nose but it appeared to be draining from by sinuses when I attempted to clear them. There were no signs of infection in the mucus just a very thick bloody show. Now It seems that this happens every couples of days every since then. I guess I am kind of freaked out because of amount of blood clots that I bring up and the pain I experience when it is happening. Should I be concerned? Is this just a very servere allegery?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.